Search the Community

Showing results for tags 'Adderall heart palpitations'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Quitting Adderall Forums
    • Announcements
    • Tell your story
    • General Discussion
    • Lounge (off-topic stuff)
    • Supplements, Energy Drinks, and Alternatives
    • Member locations (for meetups)

Calendars

  • Community Calendar

Found 1 result

  1. Hi, this is my first post. I have been off of adderall now for about 4 months. I was taking 20 mg everyday for about 2 years. I decided to finally go off of it because I hated the way it made me feel and i just wanted to feel like myself again. About 2 days after I was off the drug I started noticing weird heart palpitations, my doctor has identified these as PVC's which are premature ventricular contractions. first they started I would get one a week and since then I have been getting them more and more. most recently I have experienced them for 45 min or more. I have talked with doctors about this and they agree it could be from the adderall. Has anyone ever experienced this before after quitting adderall? I am told that they might go away eventually, although it is most likeley that I will be dealing with these the rest of my life. Brian